Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 71, NWS Lincoln, IL

June 23, 20134 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 23, 2013, 3:40 PM CDT for 4 counties in Illinois. It was in force for 65 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2013, 3:40 PM CDT (20:40 UTC)
Expired
Jun 23, 2013, 4:45 PM CDT
In force
65 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marshall County, IL, Peoria County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 89 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 3:43 PM CDTHAIL 0.88Peoria, ILSWOP REPORT
Jun 23, 3:45 PM CDTHAIL 1Peoria, IL
Jun 23, 4:15 PM CDTTSTM WND DMGPeoria, IL12 INCH TREE LIMB BLOCKING TRAFFIC ON GLENWOOD AND COLUMBIA TERRACE.18 INCH DIAMETER TREE SNAPPED OFF ABOUT 15 FEET ABOVE GROUND ON UNIVERSITY AND GALE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 568 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
568 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

946 
WUUS53 KILX 232040
SVRILX
ILC123-143-179-203-232145-
/O.NEW.KILX.SV.W.0071.130623T2040Z-130623T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
340 PM CDT SUN JUN 23 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARSHALL COUNTY IN CENTRAL ILLINOIS...
  EASTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  NORTHERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 445 PM CDT

* AT 336 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEORIA...AND
  MOVING EAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LACON...EUREKA...EAST PEORIA...SPRING BAY...ROME...CHILLICOTHE...
  GERMANTOWN HILLS...WASHINGTON...SPARLAND...METAMORA...HENRY...
  ROANOKE...SECOR...WASHBURN...EL PASO...MINONK...VARNA...TOLUCA...
  WENONA AND PEORIA HEIGHTS.

THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 15 AND 41.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 84 AND 101.

THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4112 8932 4111 8933 4110 8904 4093 8904
      4093 8894 4092 8892 4075 8893 4075 8898
      4073 8899 4053 8982 4115 8952 4115 8933
TIME...MOT...LOC 2040Z 267DEG 11KT 4075 8959

HAIL...1.00IN
WIND...60MPH

$$

CHS
2 follow-up statements
713 
WWUS53 KILX 232120
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
420 PM CDT SUN JUN 23 2013

ILC123-143-179-203-232145-
/O.CON.KILX.SV.W.0071.000000T0000Z-130623T2145Z/
MARSHALL IL-PEORIA IL-TAZEWELL IL-WOODFORD IL-
420 PM CDT SUN JUN 23 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WOODFORD...
NORTHERN TAZEWELL...SOUTHEASTERN PEORIA AND EASTERN MARSHALL COUNTIES
UNTIL 445 PM CDT...

AT 413 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VARNA TO PEKIN...AND MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
EUREKA...EAST PEORIA...GERMANTOWN HILLS...VARNA...WASHBURN...
WASHINGTON...METAMORA...TOLUCA...WENONA...ROANOKE...MINONK...SECOR...
EL PASO...GROVELAND...LOW POINT...CAZENOVIA...LA ROSE...
PATTONSBURG...BENSON AND PANOLA.

THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 15 AND 40.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 89 AND 102.

THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 4 AND 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4111 8933 4110 8904 4093 8904 4093 8894
      4091 8892 4075 8893 4075 8898 4073 8899
      4053 8982 4087 8951 4114 8933
TIME...MOT...LOC 2119Z 267DEG 11KT 4109 8925 4057 8963

HAIL...1.00IN
WIND...60MPH

$$

CHS
337 
WWUS53 KILX 232137
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
437 PM CDT SUN JUN 23 2013

ILC123-143-179-203-232147-
/O.EXP.KILX.SV.W.0071.000000T0000Z-130623T2145Z/
MARSHALL IL-PEORIA IL-TAZEWELL IL-WOODFORD IL-
437 PM CDT SUN JUN 23 2013

...THE SEVERE THUNDERSTORM WARNING FOR WOODFORD...NORTHERN
TAZEWELL...SOUTHEASTERN PEORIA AND EASTERN MARSHALL COUNTIES WILL
EXPIRE AT 445 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.

LAT...LON 4111 8933 4110 8904 4093 8904 4093 8894
      4091 8892 4075 8893 4075 8898 4073 8899
      4053 8982 4087 8951 4114 8933
TIME...MOT...LOC 2137Z 267DEG 11KT 4109 8918 4057 8956

$$

CHS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:00 PM CDT, 40 minutes earlier.

Area forecast discussion, Jun 23, 3:00 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT SUN JUN 23 2013

.DISCUSSION...
ISSUED 300 PM CDT SUN JUN 23 2013

TWO ONGOING COMPLEXES OF STORMS WILL HIGHLIGHT THE SHORT
TERM...A LINE OF STORMS IN THE NW AND A CLUSTER OF HEAVY RAIN IN
THE SE. HEAT AND PERIODIC STORM CHANCES WILL CONTINUE FOR MUCH OF
THE WEEK UNTIL A MORE SIGNIFICANT UPPER WAVE MAKES PROGRESS FROM
CANADA ACROSS THE GREAT LAKES AND CHANGES OUR UPPER FLOW OUT OF
THE NORTHWEST...AS A TROUGH DEVELOPS IN THE EAST AND A RIDGE TO
OUR WEST.

SHORT TERM...TONIGHT THROUGH THURSDAY.

THE HEAVY RAIN COMPLEX IN THE SOUTHEAST ASSOCIATED WITH A MESO-
VORTEX APPEARS TO BE WEAKENING...ALBEIT WITH STEADY RAINS
CONTINUING ACROSS A WATER-LOGGED AREA. SEVERAL FLASH FLOOD
WARNINGS REMAIN IN EFFECT INTO THIS EVENING FOR THAT AREA...WHERE
3-5 INCHES OF RAIN HAS FALLEN. SPC MESO-ANALYSIS GRAPHICS SHOW
INSTABILITY PARAMETERS IN THE SE AREA APPEAR TO BE
STABILIZING...WHILE BETTER SUPPORT FOR STRONG STORMS EXISTS AHEAD
OF THE LINE OF STORMS ENTERING OUR NW COUNTIES. ML-CAPE VALUES OF
3000-3500 J/KG SHOULD BE ENOUGH TO KEEP THEM ADVANCING INTO OUR
AREA. PRECIPITABLE WATER VALUES AROUND 1.7" AND VERY WEAK WINDS IN
THE MID-UPPER LEVELS LEND SUPPORT FOR HEAVY RAIN FROM THOSE STORMS
INTO THIS EVENING. THEY SHOULD MAINTAIN BETTER FORWARD PROGRESS
BASED ON THE MOVEMENT OF THE UPPER SHORTWAVE ON WATER VAPOR
SATELLITE. THE TRACK OF THE LINE OF STORMS SHOULD EVENTUALLY BEGIN
TO CURL TO THE SOUTHEAST. WE TRIED TO MATCH POPS TO CURRENT
CONDITIONS AND PROGRESS THEM THROUGH THE EVENING AND OVERNIGHT
UTILIZING SATELLITE AND RADAR TRENDS. MODELS HAVE GENERALLY BEEN
ALL OVER THE PLACE WITH CONVECTIVE SOLUTIONS...SO THEY HAVE NOT
BEEN MUCH HELP TO FORECAST DETAILS IN THE NEAR TERM.

WE USED GENERAL MODEL TRENDS WITH THE PROGRESS OF THE OVERALL
PATTERN THROUGH MID WEEK. WE EXPECT TO REMAIN IN THE WARM SECTOR
THROUGH THURSDAY...A GRADUAL BUILDING OF THE UPPER LEVEL RIDGE
INTO CENTRAL IL FOR TUESDAY AND TUESDAY NIGHT...WHICH MAY HELP
SUPPRESS STORMS FOR AROUND 24 HOURS. WE KEPT SLIGHT CHANCE POPS
TUE-TUE NIGHT AS A RESULT. UPPER TROUGHING REDEVELOPS FOR
WEDNESDAY AS A SURFACE TROUGH PROGRESSES ACROSS IL WED NIGHT
INTO THURSDAY. THAT WILL INITIALLY ESTABLISH NORTHWEST FLOW
ALOFT...AND BEGIN OUR AIRMASS CHANGE THAT IS PROJECTED TO FINALLY
BECOME ESTABLISHED NEXT WEEKEND.

IN THE MEAN TIME...TUESDAY AND WEDNESDAY LOOK TO BE OUR HOTTEST
DAYS OF THIS WEEK...AS HEAT INDEX READINGS CLIMB INTO THE 100-105
RANGE EACH AFTERNOON AND EARLY EVENING...OUTSIDE OF ANY STORM
COMPLEXES.

WE INCREASED POPS INTO THE CHANCE CATEGORY FOR WED AFTERNOON AND
CONTINUED CHANCE POPS WED NIGHT...CONFINING THEM TO THE EASTERN
AREAS ON THURSDAY AS THE TROUGH PUSHES EAST INTO INDIANA. WE MAY
SEE ANOTHER ROUND OF STRONG STORMS WITH HEAVY RAIN ALONG THAT
FRONT...AS PLENTY OF MOISTURE POOLING IS PROJECTED TO OCCUR AHEAD
OF THE SYSTEM.

LONG TERM...FRIDAY THROUGH SUNDAY.

A COOLING TREND SHOULD ALREADY BE NOTICEABLE ON FRIDAY AS SURFACE
WINDS TURN OUT OF THE NORTHWEST AND DEWPOINTS BEGIN TO DROP FROM
THE 70S INTO THE 60S. WE HELD ONTO A SLIGHT CHANCE OF SHOWERS AND
STORMS ON FRIDAY...AS THE UPPER TROUGH AXIS DEPARTS EASTWARD AND A
500MB SHORTWAVE ROTATES THROUGH THE BACK SIDE OF THE TROUGH. THE
DAY SHOULD BE DOMINATED BY CLOUDS HELPING TO KEEP HIGHS IN THE MID
80S. DRY CONDITIONS SHOULD RETURN FRI NIGHT...WITH A FEW
INSTABILITY SHOWERS POSSIBLE IN THE EAST ON SATURDAY AS THE COLD
POOL ALOFT PASSES OVER THE AREA. HIGHS ON SATURDAY AND SUNDAY
SHOULD TOP OUT IN THE LOWER 80S WITH OVERNIGHT LOWS IN THE LOW
60S...WITH MUCH LESS HUMIDITY IN THE AIR.

SHIMON
&&

.AVIATION...
ISSUED 102 PM CDT SUN JUN 23 2013

ISOLATED THUNDERSTORMS BEGINNING TO DEVELOP AS CONVECTIVE TEMPS
ARE REACHED THIS AFTERNOON AND HAVE VCTS UNTIL 02Z. A BETTER
CHANCE FOR STORMS MID AFTERNOON INTO EARLY EVENING AS COMPLEX
CURRENTLY PUSHING INTO EASTERN IA MOVES ACROSS CENTRAL IL. LATEST
RUN OF HI-RES MODELS INDICATES THIS AFFECTING CENTRAL IL TERMINALS
BEGINNING AT 20Z AT KPIA AND EXITING KCMI AROUND 02Z. TEMPO VSBY
REDUCTIONS AND MVFR CEILINGS DURING THIS TIMEFRAME. ISOLATED
HEAVIER CELLS COULD BRING IFR CEILINGS/VSBYS AND GUSTY VARIABLE
WINDS FOR A BRIEF TIME. AFTER THIS ACTIVITY SHIFTS EAST THIS
EVENING...LOW CONFIDENCE IN REDEVELOPMENT OVERNIGHT WITH HIGHER
CHANCES TO OUR WEST. SOUTHWEST WINDS GUSTING AROUND 20 KTS THIS
AFTERNOON WILL SUBSIDE TO UNDER 10 KTS AFTER O2Z...THEN PICK UP TO
10-15 KTS AFTER 14Z/MON.

25
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 23, 3:28 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
328 PM CDT SUN JUN 23 2013

ILZ027>031-036>038-040>042-047>051-241100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
328 PM CDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. A FEW OF
THE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS AND
HAIL...ALONG WITH TORRENTIAL RAINFALL...WITH RAINFALL RATES OF 1
TO 2 INCHES PER HOUR WITH SOME OF THE MORE INTENSE STORMS. IN
ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING WILL BE COMMON WITH
THE STRONGER STORMS INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY INTO MONDAY
EVENING WITH A FEW STRONG STORMS POSSIBLE AGAIN...ROUGHLY ALONG
AND NORTHWEST OF THE ILLINOIS RIVER.

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY
AFTERNOON AND CONTINUING THROUGH THURSDAY EVENING.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF
PEORIA FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.
CURRENT INDICATIONS SUGGEST THE TIME FRAME FOR ACTIVATION WILL BE
FROM 4 PM UNTIL 8 PM.

ILZ043>046-052>057-061-241100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE-
PIATT-SHELBY-VERMILION-
328 PM CDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. THE THREAT
OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY INTO MONDAY
EVENING WITH A FEW STRONG STORMS POSSIBLE AGAIN...ROUGHLY ALONG
AND NORTHWEST OF THE ILLINOIS RIVER.

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY
AFTERNOON AND CONTINUING THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-241100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
328 PM CDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN TONIGHT. THE THREAT OF
ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING.
PORTIONS OF THIS AREA ALREADY RECEIVED 3 TO 5 INCHES OF RAIN OVER
THE PAST 24 HOURS...AND ADDITIONAL HEAVY RAIN ACROSS EAST CENTRAL
AND SOUTHEAST ILLINOIS WILL BRING A RENEWED THREAT FOR FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN MONDAY WITH ANOTHER
THREAT COMING IN THE WEDNESDAY AFTERNOON THROUGH FRIDAY TIME FRAME
AS A STRONG COLD FRONT APPROACHES THE AREA FROM THE NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

SHIMON

In the hours before

Local storm report, Jun 23, 2:23 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
223 PM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HEAVY RAIN       FLORA                   38.67N 88.48W
06/23/2013  M4.60 INCH       CLAY               IL   EMERGENCY MNGR

            SINCE 7 AM

&&

25
Local storm report, Jun 23, 3:17 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     FLASH FLOOD      FLORA                   38.67N 88.48W
06/23/2013                   CLAY               IL   EMERGENCY MNGR

            SEVERAL HOMES UNDERWATER IN FLORA. RED CROSS OPENING HIGH
            SCHOOL AS SHELTER. MANY ROADS UNDERWATER AND EMERGENCY
            OFFICIALS RESCUING STRANDED MOTORISTS.

&&

25
Local storm report, Jun 23, 3:20 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
320 PM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FLASH FLOOD      HORD                    38.88N 88.52W
06/23/2013                   CLAY               IL   BROADCAST MEDIA

            US 45 NEAR HORD AND BETWEEN LOUISVILLE CLOSED DUE TO
            FLOODING. REPORT VIA WEHT-TV.

&&

25
Local storm report, Jun 23, 3:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
333 PM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FLASH FLOOD      HORD                    38.88N 88.52W
06/23/2013                   CLAY               IL   BROADCAST MEDIA

            US 45 NEAR HORD AND BETWEEN LOUISVILLE AND FLORA CLOSED
            DUE TO FLOODING. REPORT VIA WEHT-TV.

&&

25
Local storm report, Jun 23, 3:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
334 PM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HEAVY RAIN       FLORA                   38.67N 88.48W
06/23/2013  M4.75 INCH       CLAY               IL   EMERGENCY MNGR

            FROM EOC

&&

25
Local storm report, Jun 23, 3:36 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
336 PM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 AM     FLASH FLOOD      XENIA                   38.64N 88.64W
06/23/2013                   CLAY               IL   EMERGENCY MNGR

            WATER FLOWING INTO HOMES. DEPTH UNKNOWN AT THIS TIME.

1146 AM     FLASH FLOOD      FLORA                   38.67N 88.48W
06/23/2013                   CLAY               IL   EMERGENCY MNGR

            WATER OVER ROADS IN FLORA AND ROADS ARE BEING CLOSED.
            DEPTH UNKNOWN AT THIS TIME.

0123 PM     HEAVY RAIN       FLORA                   38.67N 88.48W
06/23/2013  M3.83 INCH       CLAY               IL   MESONET

            SINCE 720 AM

0147 PM     FLASH FLOOD      FLORA                   38.67N 88.48W
06/23/2013                   CLAY               IL   EMERGENCY MNGR

            FLOOD WATERS HAVE FORCED SOME HOME EVACUATIONS IN FLORA.
            ESDA IS OPENING SHELTERS.

0220 PM     HEAVY RAIN       FLORA                   38.67N 88.48W
06/23/2013  M4.60 INCH       CLAY               IL   EMERGENCY MNGR

            SINCE 7 AM

0255 PM     HEAVY RAIN       FLORA                   38.67N 88.48W
06/23/2013  M4.75 INCH       CLAY               IL   EMERGENCY MNGR

            FROM EOC

0305 PM     FLASH FLOOD      HORD                    38.88N 88.52W
06/23/2013                   CLAY               IL   BROADCAST MEDIA

            US 45 NEAR HORD AND BETWEEN LOUISVILLE AND FLORA CLOSED
            DUE TO FLOODING. REPORT VIA WEHT-TV.

0311 PM     FLASH FLOOD      FLORA                   38.67N 88.48W
06/23/2013                   CLAY               IL   EMERGENCY MNGR

            SEVERAL HOMES UNDERWATER IN FLORA. RED CROSS OPENING HIGH
            SCHOOL AS SHELTER. MANY ROADS UNDERWATER AND EMERGENCY
            OFFICIALS RESCUING STRANDED MOTORISTS.

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:29 AM CDTFlash Flood WarningILXClay, Jasper, Richland6 hr
Jun 23, 10:53 AM CDTFlash Flood WarningILXClay6 hr
Jun 23, 11:25 AM CDTRiver Flood WarningILXClay, Richland7 days
Jun 23, 12:20 PM CDTFlash Flood WarningILXEffingham6 hr
Jun 23, 4:56 PM CDTFlash Flood WarningILXClay6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.